# SDR ABXA20211012101

- Difficulty date: October 12, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,842 hours, 26,728 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 8000 · Engine Starting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT. ENG. IGNITION START SELECTOR DOES NOT HOLD IN THE GND POSITION WHEN STARTING. NO VALVE LIGHT, NO N2 ROTATION. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MINTENANCE. MAINTENANCE FOUND START CONTROL VALVE WAS FAULTY. START CONTROL VALVE WAS DEFERRED IAW ABX MEL 80-00-2-1. A MANUAL START WAS ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
